# SDR SWAA2023061952589

- Difficulty date: May 25, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY STA. 947.5 LBL 24.75 CORROSION AROUND TIE-DOWN FITTING.<[01] CORROSION DAMAGE OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] VERIFIED CORRECTIVE ACTION STEP #1;[03] CUTOUT DAMAGED UPPER CHORD OF FLOOR BEAM AT STA 947.5 FROM LBL 9 TO LBL 42 PER SRM 53-70-51-2R-5; FIG. 203 AND FIG. 206 DETAIL D.;[04] PERFORMED DETAILED VISUAL INSPECTION OF THE CUT EDGE; AND NDT PART 6 51-00-00 HFEC ON DAMAGE CUTOUT. NO DEFECTS NOTED.;[05] FLAP PEENED CUTOUT AREA I.A.W SRM 53-70-51-2R-5.;[06] FLAP PEENED CUTOUT AREA I.A.W SRM 53-70-51-2R-5. COMPLIED WITH INSPECTION.;[07] FABRICATED ALL REPAIR PARTS I.A.W SRM 53-70-51-2R-5.;[08] INSPECTED THE WORK PERFORMED ON C/A #7; NO DEFECTS NOTED.;[09] TREATED AND PRIMED ALL REPAIR PARTS I.A.W AMM 51-21-00.;[10] INSPECTED THE WORK PERFORMED ON C/A #9; NO DEFECTS NOTED.;[11] OK TO INSTALL REPAIR PARTS;[12] INSTALLED REPAIR PARTS: T-CHORD; SPLICE ANGLES AND STRAPS PER SRM 53-70-51-2R-5.;[13] VERIFIED CORRECTIVE ACTION STEP #12;[14] COMPLETED REPAIR OF FLOOR BEAM AT STA 947.5 LBL 24.75 PER SRM 53-70-51-2R-5 AND REATTACHMENT OF ADJACENT STRUCTURE PER SRM 51-40-02.
